| Model Number |
8886441913 |
| Medical Device Problem Codes |
Use of Device Problem (1670); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/27/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, the material end of the needle developed a hook which got stuck in the patients face and was unable to pass through.The hook was eventually released and remained intact but misshapen.The suture was being used to fine suture a face and was not being used on skin that would cause the needle to buckle.